# SDR HEEA080123

- Difficulty date: June 26, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Aircraft: N6559Z
- Make and model: Bell 412
- Aircraft serial: 36019
- Aircraft time: 9,694 hours
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Valve
- Part number: 209062010001
- Condition: Leaking
- Location: Engine Oil
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

SCREWS LOOSE AND LEAKING. REPLACED WITH SERVICEABLE VALVE.
